On a problem of Pillai with $k$--generalized Fibonacci numbers and powers of $2$ (bibtex)
by Mahadi Ddamulira, Carlos A. Gómez, Florian Luca
Reference:
Mahadi Ddamulira, Carlos A. Gómez, Florian Luca, On a problem of Pillai with $k$--generalized Fibonacci numbers and powers of $2$, Monatshefte für Mathematik, (2018).
Bibtex Entry:
@article{DdamuliraGomezLuca:2018,
  Author = {Ddamulira, Mahadi and G{\'o}mez, Carlos A. and Luca, Florian},
  Title = {{O}n a problem of {P}illai with $k$--generalized {F}ibonacci numbers and powers of $2$},
  Journal = {Monatshefte f{\"u}r Mathematik},
  Year = {2018},
  xxMonth = {January},
  xxDay = {17},
  xxVolume = {},
  xxNumber = {},
  xxPages = {1-30},
  xxIssn = {1436-5081},
  Doi = {10.1007/s00605-018-1155-1},
  Arxiv = {1707.07519},
  xxMrnumber = {},
  xxUrl = {https://doi.org/10.1007/s00605-018-1155-1}
}